# SDR AALA202306022487

- Difficulty date: May 30, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A320*
- Aircraft serial: 1724
- Aircraft time: 68,879 hours, 26,283 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M21422
- Condition: Malfunctioned
- Location: Zone 800 - Doors
- Part time: 5,173 hours, 2,223 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  WHILE OPENING THE L1 DOOR THE SLIDE INADVERTANTLY DEPLOYED. IT WAS REPORTED THAT THE SLIDE PARTIALLY DEPLOYED.. REMOVED AND REPLACED DOOR EMERGENCY SLIDE.
